liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Recent progress in elliptic equations and systems of arbitrary order with rough coefficients in Lipschitz domains
Linköping University.
Linköping University.
2011 (English)In: Bulletin of Mathematical Sciences, Vol. 1, no 1, 33-77 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 1, no 1, 33-77 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-72152OAI: oai:DiVA.org:liu-72152DiVA: diva2:457510
Available from: 2011-11-18 Created: 2011-11-18

Open Access in DiVA

No full text

Authority records BETA

Maz'ya, Vladimir

Search in DiVA

By author/editor
Maz'ya, Vladimir
By organisation
Linköping University
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf